# SDR HALA2022062300116

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 47,323 hours, 7,464 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FAULT TWICE //  PERFORMED CHECK OF APU STARTER PER TSM FOUND STARTED BAD. REMOVED AND REPLACED APU STARTER MOTOR PER AMM 49-42-51-400-801-A. OPS CHECK GOOD OK FOR SERVICE MOTOR, STARTER, OFF 33-4941-9-0001 S/N 00609 ON 33-4941-9-0001 S/N 30064
